MAUDE Adverse Event Report: ECOLAB/MICROTEK INC MICROTEK; ADHESION GENERAL PURPOSE PROBE COVER

ECOLAB/MICROTEK INC MICROTEK; ADHESION GENERAL PURPOSE PROBE COVER
Model Number APC1292
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the covers were stuck together and broke when used.No patient injury, infections or complications were reported.

Brand Name
MICROTEK
Common Device Name
ADHESION GENERAL PURPOSE PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK INC
1 ecolab place
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA S.A
zona franca no.2
la romana, la romana
DR  
Manufacturer Contact
yarina montas
1 ecolab place
st. paul, MN 
MDR Report Key18916385
Report Number8043817-2024-00005
Device Sequence Number6759973
Product Code PUI
UDI-Device Identifier00748426107407
UDI-Public00748426107407
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/19/2025
Device Model NumberAPC1292
Device Lot Number1482LRE200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Initial Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown